The stability of Cournot revisited

Research output: Journal PublicationsJournal Article (refereed)Researchpeer-review

121 Citations (Scopus)

Abstract

This article examines the stability properties of the Cournot model of oligopoly, conditions for the stability of the model, local uniqueness of equilibria and linearizability of the flow.
Original languageEnglish
Pages (from-to)15-27
Number of pages13
JournalJournal of Economic Theory
Volume23
Issue number1
DOIs
Publication statusPublished - 1 Aug 1980
Externally publishedYes

Fingerprint

Cournot
Cournot model
Oligopoly
Uniqueness

Cite this

@article{9a3e9c87a634430e9b967a8a33ce825e,
title = "The stability of Cournot revisited",
abstract = "This article examines the stability properties of the Cournot model of oligopoly, conditions for the stability of the model, local uniqueness of equilibria and linearizability of the flow.",
author = "Jes{\'u}s SEADE",
year = "1980",
month = "8",
day = "1",
doi = "10.1016/0022-0531(80)90028-9",
language = "English",
volume = "23",
pages = "15--27",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",
number = "1",

}

The stability of Cournot revisited. / SEADE, Jesús.

In: Journal of Economic Theory, Vol. 23, No. 1, 01.08.1980, p. 15-27.

Research output: Journal PublicationsJournal Article (refereed)Researchpeer-review

TY - JOUR

T1 - The stability of Cournot revisited

AU - SEADE, Jesús

PY - 1980/8/1

Y1 - 1980/8/1

N2 - This article examines the stability properties of the Cournot model of oligopoly, conditions for the stability of the model, local uniqueness of equilibria and linearizability of the flow.

AB - This article examines the stability properties of the Cournot model of oligopoly, conditions for the stability of the model, local uniqueness of equilibria and linearizability of the flow.

UR - http://commons.ln.edu.hk/sw_master/3146

U2 - 10.1016/0022-0531(80)90028-9

DO - 10.1016/0022-0531(80)90028-9

M3 - Journal Article (refereed)

VL - 23

SP - 15

EP - 27

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 1

ER -